RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 2, Pages 179–185 (Mi mz6665)  

This article is cited in 1 scientific paper (total in 1 paper)

Threshold theorem for an epidemic model

A. V. Nagaev, A. V. Startsev

Romanovskii Mathematical Institute, Academy of Sciences of Uzbek SSR

Abstract: The article discusses a probability model of the spread of an epidemic in which the elimination of sick persons (through death, immunity, or isolation) is taken into account. The authors find a limit distribution for the magnitude of the epidemic, $\nu$, on the assumption that $n\to\infty$, where n is the original number of susceptible persons, and $\frac{\mu}{\lambda n}\to 1$, where $\lambda$ and $\mu$ are the coefficient of infection and the coefficient of elimination, respectively.

Full text: PDF file (389 kB)

English version:
Mathematical Notes, 1968, 3:2, 115–119

Bibliographic databases:

UDC: 519.2
Received: 15.07.1967

Citation: A. V. Nagaev, A. V. Startsev, “Threshold theorem for an epidemic model”, Mat. Zametki, 3:2 (1968), 179–185; Math. Notes, 3:2 (1968), 115–119

Citation in format AMSBIB
\Bibitem{NagSta68}
\by A.~V.~Nagaev, A.~V.~Startsev
\paper Threshold theorem for an~epidemic model
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 2
\pages 179--185
\mathnet{http://mi.mathnet.ru/mz6665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229324}
\zmath{https://zbmath.org/?q=an:0199.54901|0197.16408}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 2
\pages 115--119
\crossref{https://doi.org/10.1007/BF01094331}


Linking options:
  • http://mi.mathnet.ru/eng/mz6665
  • http://mi.mathnet.ru/eng/mz/v3/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. K. Formanov, A. N. Startsev, S. S. Sedov, “Limit theorems for the generalized size of epidemic in a Markov model with immunization”, Discrete Math. Appl., 24:2 (2014), 73–82  mathnet  crossref  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:414
    Full text:161
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020